Post-Double Hopf Bifurcation Dynamics and Adaptive Synchronization of a Hyperchaotic System

Gaetana Gambino, Choudhury

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper a four-dimensional hyperchaotic system with only one equilibrium isconsidered and its double Hopf bifurcations are investigated. The general post-bifurcationand stability analysis are carried out using the normal form of the system obtained viathe method of multiple scales. The dynamics of the orbits predicted through the normalform comprises possible regimes of periodic solutions, two-period tori, and three-periodtori in parameter space.Moreover, we show how the hyperchaotic synchronization of this system can be realizedvia an adaptive control scheme. Numerical simulations are included to show theeffectiveness of the designed control.
Original languageEnglish
Pages (from-to)269-282
Number of pages14
JournalActa Applicandae Mathematicae
Volume122(1)
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Post-Double Hopf Bifurcation Dynamics and Adaptive Synchronization of a Hyperchaotic System'. Together they form a unique fingerprint.

Cite this